MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the American Optometric Association · 1980

Epinephrine maculopathy.

Classé J G

СтатьяПеревод пока не подготовлен

Аннотация

Epinephrine maculopathy is a reversible macular change that occurs in aphakic eyes being treated with topical epinephrine compounds. The first symptom is transient blurred vision, which can be followed by decreased visual acuity, flame-shaped hemorrhages, and cystoid macular edema. Onset of symptoms can range from a few days after the commencement of epinephrine therapy to several months thereafter. Epinephrine maculopathy should be differentiated from Irvine-Gass syndrome. Treatment consists of changing the patient's therapeutic regimen for glaucoma to other pharmaceutical agents. When this is done recovery of pre-maculopathy visual acuity and reversal of cystic macular changes usually occur.

Для цитирования: Classé J G. Epinephrine maculopathy.. Journal of the American Optometric Association. 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.